CSpace
LARGE TIME STEP GENERALIZATIONS OF GLIMMS SCHEME FOR SYSTEMS OF CONSERVATION-LAWS
WANG, JH
1988-10-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume9Issue:4Pages:456-469
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988U391100010
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27350
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, JH. LARGE TIME STEP GENERALIZATIONS OF GLIMMS SCHEME FOR SYSTEMS OF CONSERVATION-LAWS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1988,9(4):456-469.
APA WANG, JH.(1988).LARGE TIME STEP GENERALIZATIONS OF GLIMMS SCHEME FOR SYSTEMS OF CONSERVATION-LAWS.CHINESE ANNALS OF MATHEMATICS SERIES B,9(4),456-469.
MLA WANG, JH."LARGE TIME STEP GENERALIZATIONS OF GLIMMS SCHEME FOR SYSTEMS OF CONSERVATION-LAWS".CHINESE ANNALS OF MATHEMATICS SERIES B 9.4(1988):456-469.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.